# SDR CALA0800110

- Difficulty date: February 3, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N19621
- Make and model: Boeing 737524
- Aircraft serial: 27334
- Aircraft time: 36,681 hours, 19,723 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6520722U98
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUTOUT FORWARD FRAME HAS A CRACK AT THE NR 5 DOOR STOP.  REPLACED FORWARD CARGO DOOR CUT-OUT FORWARD FRAME PER SRM 51-40-02.
